# SDR SWAA992072

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26575
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 332A1041
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFTER TAKEOFF, NR 2 ENG LOW OIL PRESS LIGHT ILLUMINATED SEVERAL TIMES.  OIL PRESS INDICATOR OPERATED NORMAL.  FOUND FAULTY NR 2 ENG LOW OIL PRESS LIGHT SOCKET.  ALL ENG INDICTORS NORMAL.  DEFERRED LIGHT PER MEL.
